Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Convergence of asymptotic directions


Authors: Dinh The Luc and Jean-Paul Penot
Journal: Trans. Amer. Math. Soc. 353 (2001), 4095-4121
MSC (1991): Primary 54A20
DOI: https://doi.org/10.1090/S0002-9947-01-02664-2
Published electronically: May 17, 2001
MathSciNet review: 1837222
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study convergence properties of asymptotic directions of unbounded sets in normed spaces. The links between the continuity of a set-valued map and the convergence of asymptotic directions are examined. The results are applied to investigate continuity properties of marginal functions and asymptotic directions of level sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 54A20

Retrieve articles in all journals with MSC (1991): 54A20


Additional Information

Dinh The Luc
Affiliation: Département de Mathematiques, Université d’Avignon, Avignon, France; Hanoi Institute of Mathematics, Hanoi, Vietnam
Email: dtluc@univ-avignon.fr

Jean-Paul Penot
Affiliation: Département de Mathématiques, Université de Pau, Pau, France
Email: Jean-Paul.Penot@univ-pau.fr

DOI: https://doi.org/10.1090/S0002-9947-01-02664-2
Keywords: Asymptotic cone, cosmic continuity, marginal function, recession cone, recession function, level set, extreme desirability condition
Received by editor(s): December 27, 1994
Received by editor(s) in revised form: December 27, 1999
Published electronically: May 17, 2001
Article copyright: © Copyright 2001 American Mathematical Society